# SDR SIMA20250913001

- Difficulty date: September 13, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N292NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000843
- Aircraft time: 14,207 hours, 9,700 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

NAIL POLISH IN CRUISE SMELL. SHUT DOWN PACK 1 SMELL WENT AWAY FLIGHT CREW PLACARD DEFERRED PACK 1
